# SDR CVGA 11 158 1

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER EICAS MESSAGE:  PITCH FEEL FAIL.
